top of page
Search

"Emotional Blunting" and Anti-depressant Use


According to a study presented at the American Psychiatric Association (APA) 2023 Annual Meeting, patients taking antidepressant medication, especially selective serotonin reuptake inhibitors (SSRIs), often report emotional blunting even as their depression eases, new research shows.


Emotional blunting can be described as feeling emotionally flat and incapable of finding pleasure. The patient may feel less sadness, guilt, or hopelessness but that may come at the cost of feeling less joy, surprise, and happiness. Some people with SSRI-induced blunting even report caring less about important relationships.


Link to article https://www.medscape.com/viewarticle/992309?emci=5d25a470-9b00-ee11-907c-00224832eb73&emdi=68df990e-d000-ee11-907c-00224832eb73&ceid=10046542&reg=1

7 views0 comments

Recent Posts

See All

Comments


bottom of page